Every simplicial polytope with at most d+4 vertices is a quotient of a neighborly polytope

TitelEvery simplicial polytope with at most d+4 vertices is a quotient of a neighborly polytope
Publication TypeJournal Article
Year of Publication1997
AuthorsKortenkamp, U.
JournalDiscrete & Computational Geometry
Volume18
Pagination455–462
Schlüsselwörterrefereed
Abstract

We show that every simplicial d-polytope with d + 4 vertices is a quotient of a neighborly (2d + 4)-polytope with 2d + 8 vertices, using the technique of affine Gale diagrams. The result is extended to matroid polytopes.

URLhttp://link.springer.de/link/service/journals/00454/htabst/18n4p455.html
Go to top